# SDR REXA2012072801196

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9146
- Aircraft time: 11,523 hours, 8,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING.  REPLACED LIGHT IAW AMM 33-51-06 (12 A/B).  AIRCRAFT OK FOR SERVICE.
